×

zbMATH — the first resource for mathematics

Solving systems of fractional differential equations using differential transform method. (English) Zbl 1141.65088
The authors present a method to construct the analytical approximate solution of a system of differential equation of fractional order. Using an integral transform of the initial system the solution is chosen in form of fractional power series. Numerical results are obtained using the analytical approximate solution.

MSC:
65R20 Numerical methods for integral equations
45J05 Integro-ordinary differential equations
45G10 Other nonlinear integral equations
65L05 Numerical methods for initial value problems involving ordinary differential equations
26A33 Fractional derivatives and integrals
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Arikoglu, I. Ozkol, Solution of fractional differential equations by using differential transform method, Chaos Sol. Fract. (2006), doi: 10.1016/j.chaos.2006.09.004. · Zbl 1148.65310
[2] Caputo, M., Linear models of dissipation whose Q is almost frequency independent II, Geophys. J. roy. astronom. soc., 13, 529-539, (1967)
[3] Daftardar-Gejji, V.; Jafari, H., An iterative method for solving nonlinear functional equations, J. math. anal. appl., 316, 2, 753-763, (2006) · Zbl 1087.65055
[4] Daftardar-Gejji, V.; Jafari, H., Analysis of a system of nonautonomous fractional differential equations involving Caputo derivatives, J. math. anal. appl., 328, 2, 1026-1033, (2007) · Zbl 1115.34006
[5] Gao, X.; Yu, J., Synchronization of two coupled fractional-order chaotic oscillators, Chaos sol. fract., 26, 1, 141-145, (2005) · Zbl 1077.70013
[6] He, J.H., Approximate analytical solution for seepage flow with fractional derivatives in porous media, Comput. methods appl. mech. engng., 167, 57-68, (1998) · Zbl 0942.76077
[7] Jafari, H.; Daftardar-Gejji, V., Solving a system of nonlinear fractional differential equations using Adomian decomposition, J. comput. appl. math., 196, 2, 644-651, (2006) · Zbl 1099.65137
[8] Lu, J.G., Chaotic dynamics and synchronization of fractional-order Arneodo’s systems, Chaos sol. fract., 26, 4, 1125-1133, (2005) · Zbl 1074.65146
[9] Lu, J.G.; Chen, G., A note on the fractional-order Chen system, Chaos sol. fract., 27, 3, 685-688, (2006) · Zbl 1101.37307
[10] Momani, S., An explicit and numerical solutions of the fractional KdV equation, Math. comput. simulation, 70, 2, 110-118, (2005) · Zbl 1119.65394
[11] Momani, S., Non-perturbative analytical solutions of the space- and time-fractional Burgers equations, Chaos sol. fract., 28, 4, 930-937, (2006) · Zbl 1099.35118
[12] Momani, S.; Odibat, Z., Analytical solution of a time-fractional navier – stokes equation by Adomian decomposition method, Appl. math. comput., 177, 2, 488-494, (2006) · Zbl 1096.65131
[13] Momani, S.; Odibat, Z., Analytical approach to linear fractional partial differential equations arising in fluid mechanics, Phys. lett. A, 355, 271-279, (2006) · Zbl 1378.76084
[14] S. Momani, Z. Odibat, Numerical approach to differential equations of fractional order, J. Comput. Appl. Math. (2006), doi: 10.1016/j.cam.2006.07.015. · Zbl 1378.76084
[15] Momani, S.; Odibat, Z., Numerical comparison of methods for solving linear differential equations of fractional order, Chaos sol. fract., 31, 5, 1248-1255, (2007) · Zbl 1137.65450
[16] Momani, S.; Qaralleh, R., An efficient method for solving systems of fractional integro – differential equations, Comput. math. appl., 52, 459-470, (2006) · Zbl 1137.65072
[17] Odibat, Z.; Momani, S., Application of variational iteration method to nonlinear differential equations of fractional order, Internat. J. nonlinear sci. numer. simulation, 1, 7, 15-27, (2006)
[18] Odibat, Z.; Momani, S., Approximate solutions for boundary value problems of time-fractional wave equation, Appl. math. comput., 181, 1, 767-774, (2006) · Zbl 1148.65100
[19] Podlubny, I., Fractional differential equations, (1999), Academic Press New York · Zbl 0918.34010
[20] Shawagfeh, N., Analytical approximate solutions for nonlinear fractional differential equations, Appl. math. comput., 131, 2, 517-529, (2002) · Zbl 1029.34003
[21] J.K. Zhou, Differential Transformation and its Applications for Electrical Circuits, Huazhong University Press, Wuhan, China, 1986 (in Chinese).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.